# SDR UIEA2020032300505

- Difficulty date: March 20, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 76,625 hours, 15,204 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329C
- Part serial: G1091
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE 2 WAS STARTED, FO'S ADI & HSI FLICKERED ON & OFF, ASSOCIATED W/ INTERMITTENT, FO INST XFER STATUS MESSAGE & FLICKERING COCKPIT LIGHTS.( PERFORMED OPERATIONAL TEST OF RH IDG IAW AMM 24-11-00. NOTED AC VOLTAGE BETWEEN 116 AND 126 VOLTS AC, CYCLED RH GEN SWITCH AND RH GEN FIELD SWITCH, VOLTAGE STAYED AT 116 VOLTS A/C. NO FURTHER DEFECTS NOTED.  LP 1120040, ITEM M4: REMOVED AND REPLACED RH IDG IAW AMM 24-11-01. PERFORMED OPERATIONAL TEST OF RH IDG IAW AMM 24-11-00, OPS CHECK NORMAL. )
